# SDR CA990311051

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED FLAPS STUCK AT 17 DEGREES.  MAINTENANCE CLEANED AND CHECKED SAFETY LOCKOUTS AND VERIFIED OPERATION.
